# SDR MWEA99124

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducer
- Part number: 8009817
- Condition: Out Of Limits
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SIF LIGHT ILLUMINATED WITH STICK SHARERS ON CLIMBOUT. REMOVED AND REPLACED RT AOA VANE, FOUND TO BE OUT OF LIMITS.
